Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

N-Compactness and Shape

Manuel Alonso Morón
Proceedings of the American Mathematical Society
Vol. 113, No. 2 (Oct., 1991), pp. 545-550
DOI: 10.2307/2048541
Stable URL: http://www.jstor.org/stable/2048541
Page Count: 6
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
N-Compactness and Shape
Preview not available

Abstract

In this paper we prove that two N-compact spaces are homeomorphic if and only if they have the same shape. We also obtain a result concerning shape domination, and finally we give an answer to the problem of components in shape theory.

Page Thumbnails

  • Thumbnail: Page 
545
    545
  • Thumbnail: Page 
546
    546
  • Thumbnail: Page 
547
    547
  • Thumbnail: Page 
548
    548
  • Thumbnail: Page 
549
    549
  • Thumbnail: Page 
550
    550